Lipschitz stratifications in power-bounded o-minimal fields

Halupczok, I and Yin, Y (2018) Lipschitz stratifications in power-bounded o-minimal fields. Journal of the European Mathematical Society, 20 (11). pp. 2717-2767. ISSN 1435-9855

Abstract

Metadata

Authors/Creators:
  • Halupczok, I
  • Yin, Y
Copyright, Publisher and Additional Information: © 2018 EMS Publishing House. This is an author produced version of a paper accepted for publication in Journal of the European Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Lipschitz stratifications; polynomially bounded fields; power-bounded fields
Dates:
  • Published: 6 August 2018
  • Accepted: 24 January 2016
  • Published (online): 6 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Feb 2016 13:01
Last Modified: 12 Oct 2018 15:18
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/JEMS/823

Share / Export

Statistics